# SDR HEEA073192

- Difficulty date: May 25, 2001
- Submitted: June 4, 2001
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 206063633103
- Part serial: 0373
- Condition: Stuck
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE STICKS THROUGHOUT SCALE INTERMITTENTLY.
